I was on Zoloft 50 mg for 6 months, blood pressure was up and still was having anxiety and trouble sleeping, so my Dr increased the Zoloft to(100mg daily) and recently added buspar, 3x daily, I do feel better except my weight is going up even with exercise which is causing allot of new stress. Would you agree the meds are increasing my weight? I'm a while make 46, 5'11 199 lbs. I'm back on treadmill but weight is still going up, I'm going to begin weaning off these meds if they are causing weight gain. I did express my concern to my Dr after the first couple months on Zoloft that I'm extremely concerned about weight gain. Her advice was to try them longer and see, I'm not willing to gain allot of weight to see. Is there a possible alternative that doesn’t cause weight gain or sexual side effects that Zoloft and buspar seem to cause? Thank you so much for your time and information
I was on 100mg of Zoloft three years ago and I am now back on 100mg of Zoloft. The weird thing is about this medication is that it can also cause weight loss. I find that a regular exercise routine is great; it is also a natural way to deal with anxiety and depression and not to mention the fact, lowers blood pressure. I have been on it for a couple of months now and have stayed at the same weight with exercise. I have never taken buspar...good luck!
I am on buspar and zoloft. I started Buspar first and I actually lost about 10 pounds after starting it. I think it depends on the person. I have heard many people say that Buspar makes them lose weight.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.